American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Blake Schultze, Micah Witt, Yair Censor, Reinhard Schulte and Keith Evan Schubert. Performance of Hull-Detection Algorithms for Proton Computed Tomography Reconstruction. Contemporary Mathematics 636 (2015) 211-224.
Book volume table of contents
View Article: PDF

[2] W. R. Madych. Approximate Reconstruction from Circular and Spherical Mean Radon Transform Data. Contemporary Mathematics 598 (2013) 155-165.
Book volume table of contents   
View Article: PDF

[3] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[4] Yehonatan Salman. Global Extendibility Phenomenon for the Euler-Poisson-Darboux Equation. Contemporary Mathematics 591 (2013) 243-257.
Book volume table of contents
View Article: PDF

[5] Bijan Afsari. Riemannian $L^{p}$ center of mass: Existence, uniqueness, and convexity. Proc. Amer. Math. Soc. 139 (2011) 655-673. MR 2736346.
Abstract, references, and article information   
View Article: PDF

[6] G. Dassios and A. S. Fokas. Electro-magneto-encephalography and fundamental solutions. Quart. Appl. Math. 67 (2009) 771-780. MR 2588236.
Abstract, references, and article information
View Article: PDF

[7] Sigurd Angenent, Eric Pichon and Allen Tannenbaum. Mathematical methods in medical image processing. Bull. Amer. Math. Soc. 43 (2006) 365-396. MR 2223011.
Abstract, references, and article information   
View Article: PDF

[8] R. J. Gardner and P. Gronchi. A Brunn-Minkowski inequality for the integer lattice. Trans. Amer. Math. Soc. 353 (2001) 3995-4024. MR 1837217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. I. Katsevich. Local tomography with nonsmooth attenuation . Trans. Amer. Math. Soc. 351 (1999) 1947-1974. MR 1466950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. J. Gardner and Peter Gritzmann. Discrete tomography: Determination of finite sets by X-rays. Trans. Amer. Math. Soc. 349 (1997) 2271-2295. MR 1376547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. H. Bauschke. A norm convergence result on random products of relaxed projections in Hilbert space . Trans. Amer. Math. Soc. 347 (1995) 1365-1373. MR 1257097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. H. Armitage and M. Goldstein. Nonuniqueness for the Radon transform . Proc. Amer. Math. Soc. 117 (1993) 175-178. MR 1106177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. G. Ramm and A. I. Zaslavsky. Singularities of the Radon transform . Bull. Amer. Math. Soc. 28 (1993) 109-115. MR 1168516.
Abstract, references, and article information   
View Article: PDF

[14] Hann Tzong Wang. $L\sp p$ estimates for the X-ray transform restricted to line complexes of Kirillov type . Trans. Amer. Math. Soc. 332 (1992) 793-821. MR 1052912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fulton B. Gonzalez. On the range of the Radon $d$-plane transform and its dual . Trans. Amer. Math. Soc. 327 (1991) 601-619. MR 1025754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1